Probabilistic semantics for categorical syllogisms of Figure II (bibtex)
by Niki Pfeifer, Giuseppe Sanfilippo
Reference:
Niki Pfeifer, Giuseppe Sanfilippo, "Probabilistic semantics for categorical syllogisms of Figure II", Chapter in Scalable Uncertainty Management: 12th International Conference, SUM 2018, Lecture Notes in Computer Science, Springer International Publishing, vol. 11142, Cham, pp. 196-211, 2018.
Bibtex Entry:
@INCOLLECTION{SUM2018PS,
	author = {Pfeifer, Niki and Sanfilippo, Giuseppe},
	title = {Probabilistic semantics
for categorical syllogisms of Figure II
},
	booktitle = {Scalable Uncertainty Management: 12th International Conference, SUM 2018},
   pages = {196--211},
	year = {2018},
	isbn = {978-3-030-00460-6},
	editor={Ciucci, D. and Pasi, G. and Vantaggi, B.},
	url ={https://link.springer.com/chapter/10.1007%2F978-3-030-00461-3_14},
	series = {Lecture Notes in Computer Science},
   publisher={Springer International Publishing},
    address={Cham},
	volume={11142},
	doi={10.1007/978-3-030-00461-3_14},
}
Powered by bibtexbrowser